# SDR IPXA11564883

- Difficulty date: February 16, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOORBOARD BS 560-620, RBL 25-45, UPR SURFACE IS PUNCTURED & CRACKED.  FOUND PUNCTURE TO BE OUT OF LIMITS.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
